# SDR IPXA2024051639459

- Difficulty date: April 30, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 86,008 hours, 36,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141T293816
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE W/W AFT BULKHEAD LH BL25 CHORD CRACK (REPAIR) ACCOMPLISHED REPAIR I.A.W SRM 51-70-12-OG-0 REV.49 AND EGAT WORK SHEET NO.40374. JOB COMPLETED.
